# SDR UIEA2021052601200

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mesh
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG.  LH  REV. MESH  9-11  O'  CLOCK MISSING  IAW  EO6778A019  PART  1  C/W PART  2 DUE  NEXT  A CHECK .( REMOVED #1 ENG OUTBD TRANSLATING COWL TO ACCESS AND RETAIN  IAW  AMM  78-31-10-004-001-H00  REV 101.  ACCOMPLISHED PERMANENT REPAIR  AT  L/H ENG I/B  T/R  PER  ATLAS  AIR   EO  6778A019  REV 4   REPAIR  ACCOMPLISHED PER AVENIR AVIATION   FAA  # 8AVR479B    R.O 5002563   AND  WO  W15623  CMM  78-32-02  REV 61   8130  ATTACHED FOR TRANSLATING  COWL  INSTALLATION  SEE    NON ROUTINE #49 )
